# SDR SWAA2024061186485

- Difficulty date: May 16, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPT AT LOWER HORIZONTAL BEAM WEB HAS FWD END OF LWR WEB ANGLE CRACKED STA 1090 RBL 31. 8-5<[01] ACCOMPLISHED EA 24-153-01328. REF FAULT TTG8Q00TCRJG.;[02] ACCOMPLISHED EA 24-153-01328. REF FAULT TTG8Q00TCRJG.
